Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2014 (2014), Article ID 301709, 9 pages
http://dx.doi.org/10.1155/2014/301709
Research Article

Weighted Fractional Differentiation Composition Operators from Mixed-Norm Spaces to Weighted-Type Spaces

Department of Mathematical Science, Gauhati University, Guwahati 781014, India

Received 3 December 2013; Accepted 10 January 2014; Published 27 February 2014

Academic Editor: Frédéric Robert

Copyright © 2014 D. Borgohain and S. Naik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be an open unit disc in the complex plane and let as well as be analytic maps. For an analytic function on the weighted fractional differentiation composition operator is defined as , where , , and . In this paper, we obtain a characterization of boundedness and compactness of weighted fractional differentiation composition operator from mixed-norm space to weighted-type space .